# SDR SWIA202164492

- Difficulty date: December 9, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR INTERCOSTAL DD2 AROUND LIGHTENING HOLE.   (C CHECK RO 2/17/2022)   CORROSION ON PAX DOOR INTERCOSTAL DD2 FOUND TO BE OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DWG: 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
